Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Complemented invariant subspaces and interpolation sequences


Author: Evgueni Doubtsov
Journal: Proc. Amer. Math. Soc. 135 (2007), 393-395
MSC (2000): Primary 47A15; Secondary 30D55, 30H05
Published electronically: August 21, 2006
MathSciNet review: 2255285
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the invariant subspace of the Bergman space $ A^p$ of the unit disc, generated by a finite union of Hardy interpolation sequences, is complemented in $ A^p$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A15, 30D55, 30H05

Retrieve articles in all journals with MSC (2000): 47A15, 30D55, 30H05


Additional Information

Evgueni Doubtsov
Affiliation: St. Petersburg Department, V.A. Steklov Institute of Mathematics, Fontanka 27, 191023 St. Petersburg, Russia
Email: dubtsov@pdmi.ras.ru

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08472-3
PII: S 0002-9939(06)08472-3
Keywords: Bergman space, Hardy space, invariant subspace
Received by editor(s): August 10, 2005
Received by editor(s) in revised form: August 22, 2005
Published electronically: August 21, 2006
Additional Notes: This paper was written while the author enjoyed the hospitality of the Chalmers University of Technology.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.